# SDR 08FDEA00823

- Difficulty date: March 10, 2008
- Submitted: March 14, 2008
- Operation: Air carrier
- Aircraft: N384FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46617
- Aircraft time: 72,404 hours, 28,926 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Drain
- Part number: AUL7000515
- Condition: Chafed
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE PYLON AFT FAIRING LOWER PANEL 438EL HAS A CHAFED DRAIN TUBE.  WELDED CHAFED AREA IAW DPS 10.225.   MINOR REPAIR.
